MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT TLIF TRIAL INSERTER

EIT EMERGING IMPLANT TECHNOLOGIES GMBH EIT TLIF TRIAL INSERTER
Model Number TFT20101
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information was provided by the distributor.Age and weight were best estimated.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Per capa (b)(4) driven by an audit, performed by the parent company johnson & johnson, it was evaluated that the complaint/incident on hand needs to be reported retrospectively.
 
Event or Problem Description
While trying to release the trial inserter from the trial to change to another trial size, the feather key as well as the tip of the inserter pin broke off.
 
Event or Problem Description
Inner pin tip broke off.Eit could not perform an investigation, as the device was not received back at eit.Eit has closed the complaint.
 
Additional Manufacturer Narrative
A1-a6: no patient information was provided by the distributor.Age and weight were best estimated.B5: additional information added.H6: additional event problem and evaluation codes changed and added.Eit emerging implant technologies gmbh (eit) is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which eit has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, eit or its employees that the report constitutes an admission that the device, eit, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Per capa 2018-aud-010 driven by an audit, performed by the parent company johnson & johnson, it was evaluated that the complaint/incident on hand needs to be reported retrospectively.

Brand Name
EIT TLIF TRIAL INSERTER
Common Device Name
TRIAL INSERTER
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen, 78573
GM  78573
MDR Report Key8540025
Report Number3013730328-2019-00033
Device Sequence Number400913
Product Code MAX
UDI-Device Identifier04260557775561
UDI-Public04260557775561
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 09/13/2019
Report Date (Section F) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTFT20101
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/23/2018
Device Age3 YR
Event Location Hospital
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date04/23/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA04/23/2019